# SDR IPXA2019031239990

- Difficulty date: February 28, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,042 hours, 13,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: F924901042200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y FWD CARGO COMPARTMENT DOOR FRAME UPPER RT FR20 WIRE HARNESS BRACKET DAMAGED. REMOVED AND REPLACED WIRE HARNESS BRACKET FR20 IAW SRM 51-40-21.
